# SDR YENA2021081600516

- Difficulty date: August 9, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N980JT
- Make and model: Airbus A321-231
- Aircraft serial: 7631
- Aircraft time: 16,895 hours, 3,293 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 482, SFO-EWR. FUEL R WING TANK OVERFLOW ON ECAM; PERFORMED TRANSFER FUEL FROM RIGHT TANK TO CENTER TANK IAW AMM 28-21-00-710-007-A, AND SPILLAGE IN NACA VENT DURING RE-FUEL IAW AMM 28-25-00-810-816-A.
